# SDR USAA2010072191472

- Difficulty date: June 4, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146020201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4. - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON PASSENGER FLOOR SUPPORT BEAM AT FR20, -Y254.  REPLACED PASSENGER FLOOR SUPPORT BEAM AT FR20, -Y254 IAW A319 SRM 51-42-11 & 51-44-11.
